# SDR BUEA22510

- Difficulty date: February 25, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N259AD
- Make and model: Airbus A319-112
- Aircraft serial: 1963
- Aircraft time: 16,026 hours, 6,129 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ACCIDENTAL SLIDE DEPLOYMENT LT FWD DOOR (L1).  MAIN ENTRY DOOR WAS ABLE TO BE HELD IN THE PARTIALLY OPEN POSITION DURING ACCIDENTAL SLIDE DEPLOYMENT. PERFORMED OPS CHECK OF L1 DOOR IAW MM WORK CARD 52-11-14-200-001.  NO DEFECTS NOTED.
